advertisement
Question
Posted by: Ziyanda | 2009-06-01

Microval vs Eglonyl

I' m a breastfeeding Mom and on the microval pill. My periods came back instatly when I started using the pill. They were quite irregular ' cause I would be on my periods every 2nd week . I haven' t had my periods for a month now, i last had them in April. Since I got back to work my doctor prescribed eglonyl as my milk supply decreased. Does eglonyl have a negative effect on the contraceptive? Is it possible that I could be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that the Eglonyl has had an effect. However, periods can be erratic and often absent on Microval. Check a pregnancy test to be sure that you are not pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement